<rdf:RDF xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:prism="http://prismstandard.org/namespaces/basic/2.0/" xmlns:dc="http://purl.org/dc/elements/1.1/"
xmlns:content="http://purl.org/rss/1.0/modules/content/" xmlns="http://purl.org/rss/1.0/" xmlns:admin="http://webns.net/mvcb/">
<channel rdf:about="https://thescipub.com/feed/jmss/issue-321.rss">
<title>Volume 4, Issue 2 (2008) | Journal of Mathematics and Statistics</title>
<description>Volume 4, Issue 2 (2008) | Journal of Mathematics and Statistics</description>
<link>https://thescipub.com/jmss/issue/321</link>
<admin:generatorAgent rdf:resource="https://thescipub.com/"/>
<admin:errorReportsTo rdf:resource="mailto:support@thescipub.com"/>
<dc:publisher>Science Publications</dc:publisher>
<dc:language>en</dc:language>
<prism:publicationName>Science Publications</prism:publicationName>
<items>
<rdf:Seq>
<rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2008.65.69"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2008.70.74"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2008.75.80"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2008.81.87"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2008.88.93"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2008.94.97"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2008.102.107"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2008.108.111"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2008.112.116"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2008.117.121"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2008.122.123"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2008.124.129"/></rdf:Seq>
</items>
</channel><item rdf:about="https://thescipub.com/jmss/jmssp.2008.65.69">
    <title><![CDATA[Power Series Solution for a Two-step Reactive-diffusive Equation with Variable Pre-exponential Factor ]]></title>
    <link>https://thescipub.com/jmss/jmssp.2008.65.69</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 30 June 2008; <a href="https://thescipub.com/jmss/jmssp.2008.65.69">doi:10.3844/jmssp.2008.65.69</a></p>We discussed in this research a power series method for solution of a two-step reactive-diffusive equation with variable pre-exponential factor. A transformation was used to fit in the geometry of the...]]></content:encoded>
    <dc:title><![CDATA[Power Series Solution for a Two-step Reactive-diffusive Equation with Variable Pre-exponential Factor ]]></dc:title><dc:creator>E.A.  Adebile</dc:creator><dc:creator>O.K.  Koriko</dc:creator><dc:creator>U.S.  Idiong</dc:creator><dc:identifier>doi:10.3844/jmssp.2008.65.69</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2008-06-30; | doi:10.3844/jmssp.2008.65.69</dc:source>
    <dc:date>2008-06-30</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2008.65.69</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2008.65.69</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2008.70.74">
    <title><![CDATA[Weyl's Type Theorems for Quasi-Class A Operators]]></title>
    <link>https://thescipub.com/jmss/jmssp.2008.70.74</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 30 June 2008; <a href="https://thescipub.com/jmss/jmssp.2008.70.74">doi:10.3844/jmssp.2008.70.74</a></p>A variant of Weyl theorem for a class of quasi-class A acting on an infinite complex Hilbert space were discussed.  If the adjoint of T is a quasi-class A operator, then the generalized a-Weyl holds f...]]></content:encoded>
    <dc:title><![CDATA[Weyl's Type Theorems for Quasi-Class A Operators]]></dc:title><dc:creator>M.H.M.  Rashid</dc:creator><dc:creator>M.S.M.  Noorani</dc:creator><dc:creator>A.S.  Saari</dc:creator><dc:identifier>doi:10.3844/jmssp.2008.70.74</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2008-06-30; | doi:10.3844/jmssp.2008.70.74</dc:source>
    <dc:date>2008-06-30</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2008.70.74</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2008.70.74</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2008.75.80">
    <title><![CDATA[Effect of Multicollinearity on Power Rates of the Ordinary Least Squares Estimators ]]></title>
    <link>https://thescipub.com/jmss/jmssp.2008.75.80</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 30 June 2008; <a href="https://thescipub.com/jmss/jmssp.2008.75.80">doi:10.3844/jmssp.2008.75.80</a></p>Inferences on the parameter estimates of Ordinary Least Square (OLS) estimator in regression model when regressors exhibit multicollinearity is a problem in that large standard errors of the regressio...]]></content:encoded>
    <dc:title><![CDATA[Effect of Multicollinearity on Power Rates of the Ordinary Least Squares Estimators ]]></dc:title><dc:creator>O.O.  Alabi</dc:creator><dc:creator>Kayode  Ayinde</dc:creator><dc:creator>T.O.  Olatayo</dc:creator><dc:identifier>doi:10.3844/jmssp.2008.75.80</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2008-06-30; | doi:10.3844/jmssp.2008.75.80</dc:source>
    <dc:date>2008-06-30</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2008.75.80</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2008.75.80</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2008.81.87">
    <title><![CDATA[A New Three-Term Preconditioned Gradient memory Algorithm for Nonlinear Optimization Problems ]]></title>
    <link>https://thescipub.com/jmss/jmssp.2008.81.87</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 30 June 2008; <a href="https://thescipub.com/jmss/jmssp.2008.81.87">doi:10.3844/jmssp.2008.81.87</a></p>In the present study, we proposed a three-term of preconditioned gradient memory algorithms to solve a nonlinear optimization problem. The new algorithm subsumes some other families of nonlinear preco...]]></content:encoded>
    <dc:title><![CDATA[A New Three-Term Preconditioned Gradient memory Algorithm for Nonlinear Optimization Problems ]]></dc:title><dc:creator>Abbas Y. AL-Bayati</dc:creator><dc:creator>Ivan S. Latif</dc:creator><dc:identifier>doi:10.3844/jmssp.2008.81.87</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2008-06-30; | doi:10.3844/jmssp.2008.81.87</dc:source>
    <dc:date>2008-06-30</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2008.81.87</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2008.81.87</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2008.88.93">
    <title><![CDATA[A Boundedness Theorem for a Certain Third Order Nonlinear Differential Equation ]]></title>
    <link>https://thescipub.com/jmss/jmssp.2008.88.93</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 30 June 2008; <a href="https://thescipub.com/jmss/jmssp.2008.88.93">doi:10.3844/jmssp.2008.88.93</a></p>In this study, we establish conditions for ultimate boundedness of solutions for a certain third order nonlinear differential equation using a complete Yoshizawa function. The result includes and exte...]]></content:encoded>
    <dc:title><![CDATA[A Boundedness Theorem for a Certain Third Order Nonlinear Differential Equation ]]></dc:title><dc:creator>A.T.  Ademola</dc:creator><dc:creator>R.  Kehinde</dc:creator><dc:creator>O.M.  Ogunlaran</dc:creator><dc:identifier>doi:10.3844/jmssp.2008.88.93</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2008-06-30; | doi:10.3844/jmssp.2008.88.93</dc:source>
    <dc:date>2008-06-30</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2008.88.93</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2008.88.93</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2008.94.97">
    <title><![CDATA[New Approach to Compute Integral Transforms]]></title>
    <link>https://thescipub.com/jmss/jmssp.2008.94.97</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 30 June 2008; <a href="https://thescipub.com/jmss/jmssp.2008.94.97">doi:10.3844/jmssp.2008.94.97</a></p>Integral transforms find special applicability within scientific and mathematical disciplines. A powerful and efficient homotopy methodology in evaluating integrals arises in integral transforms was p...]]></content:encoded>
    <dc:title><![CDATA[New Approach to Compute Integral Transforms]]></dc:title><dc:creator>A.  Adawi</dc:creator><dc:creator>F.  Awawdeh</dc:creator><dc:identifier>doi:10.3844/jmssp.2008.94.97</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2008-06-30; | doi:10.3844/jmssp.2008.94.97</dc:source>
    <dc:date>2008-06-30</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2008.94.97</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2008.94.97</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2008.102.107">
    <title><![CDATA[A Simple Robust Control Chart Based on MAD]]></title>
    <link>https://thescipub.com/jmss/jmssp.2008.102.107</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 30 June 2008; <a href="https://thescipub.com/jmss/jmssp.2008.102.107">doi:10.3844/jmssp.2008.102.107</a></p>Control charts are one of the most powerful tools used to detect aberrant behavior in industrial processes. The Shewhart S-control chart is one of the most widely used statistical process control tech...]]></content:encoded>
    <dc:title><![CDATA[A Simple Robust Control Chart Based on MAD]]></dc:title><dc:creator>Moustafa Omar Ahmed Abu-Shawiesh</dc:creator><dc:identifier>doi:10.3844/jmssp.2008.102.107</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2008-06-30; | doi:10.3844/jmssp.2008.102.107</dc:source>
    <dc:date>2008-06-30</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2008.102.107</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2008.102.107</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2008.108.111">
    <title><![CDATA[The Estimation of Logistic Probability Model of Binomial Data: Simulation Comparison ]]></title>
    <link>https://thescipub.com/jmss/jmssp.2008.108.111</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 30 June 2008; <a href="https://thescipub.com/jmss/jmssp.2008.108.111">doi:10.3844/jmssp.2008.108.111</a></p>Properties of various types of estimators of the regression coefficients in linear logistic regression models were considered. The estimators include those based on maximum likelihood, minimum chi-squ...]]></content:encoded>
    <dc:title><![CDATA[The Estimation of Logistic Probability Model of Binomial Data: Simulation Comparison ]]></dc:title><dc:creator>Zaki. J. Al- Sarraf</dc:creator><dc:creator>Faris M. Al- Athari</dc:creator><dc:creator>Hilmi F. Kittani</dc:creator><dc:identifier>doi:10.3844/jmssp.2008.108.111</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2008-06-30; | doi:10.3844/jmssp.2008.108.111</dc:source>
    <dc:date>2008-06-30</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2008.108.111</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2008.108.111</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2008.112.116">
    <title><![CDATA[Some Subordination Results Associated With Certain Subclass of Analytic Meromorphic Functions ]]></title>
    <link>https://thescipub.com/jmss/jmssp.2008.112.116</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 30 June 2008; <a href="https://thescipub.com/jmss/jmssp.2008.112.116">doi:10.3844/jmssp.2008.112.116</a></p>For functions belonging to each of the subclasses S*w (β) and C*w (β) of normalized analytic functions in the open unit disk D, which are investigated in this paper when 0≤β]]></content:encoded>
    <dc:title><![CDATA[Some Subordination Results Associated With Certain Subclass of Analytic Meromorphic Functions ]]></dc:title><dc:creator>F.  Ghanim</dc:creator><dc:creator>M.  Darus</dc:creator><dc:identifier>doi:10.3844/jmssp.2008.112.116</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2008-06-30; | doi:10.3844/jmssp.2008.112.116</dc:source>
    <dc:date>2008-06-30</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2008.112.116</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2008.112.116</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2008.117.121">
    <title><![CDATA[A Pseudo Spline Methods for Solving an Initial Value Problem of Ordinary Differential Equation ]]></title>
    <link>https://thescipub.com/jmss/jmssp.2008.117.121</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 30 June 2008; <a href="https://thescipub.com/jmss/jmssp.2008.117.121">doi:10.3844/jmssp.2008.117.121</a></p>New scheme for solving initial value problem of ordinary differential equation was derived. Starting from the general method of deriving the spline function, the scheme was developed based on interpol...]]></content:encoded>
    <dc:title><![CDATA[A Pseudo Spline Methods for Solving an Initial Value Problem of Ordinary Differential Equation ]]></dc:title><dc:creator>B.S.  Ogundare</dc:creator><dc:creator>G.E.  Okecha</dc:creator><dc:identifier>doi:10.3844/jmssp.2008.117.121</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2008-06-30; | doi:10.3844/jmssp.2008.117.121</dc:source>
    <dc:date>2008-06-30</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2008.117.121</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2008.117.121</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2008.122.123">
    <title><![CDATA[RETRACTED: On the New Branch of Mathematical Science]]></title>
    <link>https://thescipub.com/jmss/jmssp.2008.122.123</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 30 June 2008; <a href="https://thescipub.com/jmss/jmssp.2008.122.123">doi:10.3844/jmssp.2008.122.123</a></p>The origin of geometry dates back 30000(Thirty thousand years) B.C[3]. Euclid of Alexandria (2300 B.C.) complied the Elements which is the first scientific text book. Euclid assumed five postulates. T...]]></content:encoded>
    <dc:title><![CDATA[RETRACTED: On the New Branch of Mathematical Science]]></dc:title><dc:creator>M.  Sivasubramanian</dc:creator><dc:creator>S.  Kalimuthu</dc:creator><dc:identifier>doi:10.3844/jmssp.2008.122.123</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2008-06-30; | doi:10.3844/jmssp.2008.122.123</dc:source>
    <dc:date>2008-06-30</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2008.122.123</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2008.122.123</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2008.124.129">
    <title><![CDATA[A New Partially Blind Signature Based on Factoring and Discrete Logarithms]]></title>
    <link>https://thescipub.com/jmss/jmssp.2008.124.129</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 30 June 2008; <a href="https://thescipub.com/jmss/jmssp.2008.124.129">doi:10.3844/jmssp.2008.124.129</a></p>Partially blind signatures played an important role in many electronic commerce applications. Many existing partially blind signature scheme based on a single hard problem but not secure. In this stud...]]></content:encoded>
    <dc:title><![CDATA[A New Partially Blind Signature Based on Factoring and Discrete Logarithms]]></dc:title><dc:creator>N.M.F.  Tahat</dc:creator><dc:creator>S.M.A.  Shatnawi</dc:creator><dc:creator>E.S.  Ismail</dc:creator><dc:identifier>doi:10.3844/jmssp.2008.124.129</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2008-06-30; | doi:10.3844/jmssp.2008.124.129</dc:source>
    <dc:date>2008-06-30</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2008.124.129</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2008.124.129</prism:url>
    </item></rdf:RDF>